# SDR SWAA2024011228257

- Difficulty date: December 6, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,626 hours, 9,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE ON FWD CARGO COMPARTMENT CUTOUT 2023-754613<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23121768; DUE DATE: 20-AUG-24.;[02] TOOL USED: RADIOMETER PHOTOMETER KIT P/N: XRP-3000 S/N: 1753759 DUE DATE: 12-APR-24;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT CUTOUT IN ACCORDANCE WITH BOEING 737-800; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
